Communications in Mathematical Physics

On a sharp transition from area law to perimeter law in a system of random surfaces

M. Aizenman, J. T. Chayes, L. Chayes, J. Fröhlich, and L. Russo

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 92, Number 1 (1983), 19-69.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103940734

Mathematical Reviews number (MathSciNet)
MR0728447

Zentralblatt MATH identifier
0529.60099

Subjects
Primary: 82A05
Secondary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43] 81E25 82A42

Citation

Aizenman, M.; Chayes, J. T.; Chayes, L.; Fröhlich, J.; Russo, L. On a sharp transition from area law to perimeter law in a system of random surfaces. Comm. Math. Phys. 92 (1983), no. 1, 19--69. https://projecteuclid.org/euclid.cmp/1103940734


Export citation